|May 5, 2014||
Free CME Webinar from Seroyal: Clinical Framework for the Treatment and Prevention of Statin-induced Myopathy
Join George Tardik, ND on Wednesday, May 14 for a timely webinar on understanding statin-induced myalgia. Statins 3-hydroxy-3-methlglutaryl coenzyme A (HMG-CoA) are one of the most commonly prescribed prescription drugs in North America, but they may cause hepatic or neuromuscular side effects, including myalgia. Differentiating statin-induced myalgia from other pain syndromes is crucial for optimal treatment outcomes.
This 1.5 hour complimentary webinar is for physicians and other health professionals, and will cover key concepts such as:
- Development and risk factors of statin-induced myalgia
- Laboratory markers for assessment
- Clinical differentiation of statin-induced myalgias from other types of pain syndromes
- Defining steps to minimize this condition
- Prevention and therapeutic strategies to support patients
Dr. Tardik, a doctor of naturopathic medicine, has been published regularly, worked as a research consultant for Health Canada’s Natural Health Product Directorate, and currently practices in a multidisciplinary clinic in Ontario in addition to working collaboratively with Gastroenterologists at the Digestive Health Clinic in Richmond Hill, Ontario.
This continuing medical education webinar is scheduled for Wednesday, May 14, 2014 from 8:00PM – 9:30 PM EST or 5:00 PM – 6:30 PM PST. Register online at www.Statin-Induced-Myopathy.com. Click here for more information.